# SDR DALA2025101407510

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N904DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32008
- Aircraft time: 21,947 hours, 8,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUNT EXIT SIGN @ 20L INOP. REPLACED BATTERY PER B737 AMM 33-51. OP CKS GOOD.
